# SDR C2XA07IA150

- Difficulty date: June 23, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 13,248 hours, 7,021 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2023 - AFTER TAKEOFF, THE CREW NOTICED A FUEL SMELL WITH THE APU RUNNING THE AIR CONDITIONING PACKS.  MAINTENANCE PERFORMED SYSTEM CHECKS OF THE APU BLEED SYSTEM AND AIR CONDITIONING PACKS.  THE DISCREPANCY COULD NOT BE DUPLICATED AND THE DISCREPANCY WAS CLEARED.
